Existence of primitive divisors of Lucas and Lehmer numbers Y Bilu, G Hanrot, PM Voutier Walter de Gruyter GmbH & Co. KG 2001 (539), 75-122, 2001 | 649 | 2001 |
Limit distribution of small points on algebraic tori Y Bilu | 224 | 1997 |
The Diophantine equation f (x)= g (y) Y Bilu, R Tichy Acta Arithmetica 95 (3), 261-288, 2000 | 191 | 2000 |
Solving Thue equations of high degree Y Bilu, G Hanrot Journal of number theory 60 (2), 373-392, 1996 | 170 | 1996 |
Structure of sets with small sumset Y Bilu Astérisque 258 (xi), 77-108, 1999 | 147 | 1999 |
Rational points on Y Bilu, P Parent, M Rebolledo Annales de l'Institut Fourier 63 (3), 957-984, 2013 | 112 | 2013 |
Serre's uniformity problem in the split Cartan case Y Bilu, P Parent Annals of Mathematics, 569-584, 2011 | 109 | 2011 |
Effective analysis of integral points on algebraic curves Y Bilu Israel Journal of Mathematics 90, 235-252, 1995 | 76 | 1995 |
Rectification principles in additive number theory YF Bilu, VF Lev, IZ Ruzsa Discrete & Computational Geometry 19, 343-353, 1998 | 74 | 1998 |
Diophantine equations and Bernoulli polynomials YF Bilu, B Brindza, P Kirschenhofer, Á Pintér, RF Tichy, A Schinzel Compositio Mathematica 131 (2), 173-188, 2002 | 72 | 2002 |
Catalans conjecture (after Mihailescu) YF Bilu Astérisque, 1-26, 2004 | 70* | 2004 |
Index form equations in sextic fields: a hard computation Y Bilu, I Gaál, K Győry Acta Arithmetica 115 (1), 85-96, 2004 | 58 | 2004 |
An effective “theorem of André” for CM-points on a plane curve Y Bilu, D Masser, U Zannier Mathematical Proceedings of the Cambridge Philosophical Society 154 (1), 145-152, 2013 | 57 | 2013 |
Solving superelliptic Diophantine equations by Baker‘s method YF Bilu, G Hanrot Compositio Mathematica 112 (3), 273-312, 1998 | 57 | 1998 |
Polynomials with roots modulo every integer D Berend, Y Bilu Proceedings of the American Mathematical Society 124 (6), 1663-1671, 1996 | 56 | 1996 |
The many faces of the subspace theorem [after Adamczewski, Bugeaud, Corvaja, Zannier...] Y Bilu Astérisque 317 (2007), 1-38, 2008 | 50 | 2008 |
Quadratic factors of f (x)-g (y) YF Bilu Acta Arithmetica 90 (4), 341-355, 1999 | 44 | 1999 |
The problem of Catalan YF Bilu, Y Bugeaud, M Mignotte, Y Bugeaud Springer, 2014 | 40 | 2014 |
Runge's method and modular curves Y Bilu, P Parent International Mathematics Research Notices 2011 (9), 1997-2027, 2011 | 38 | 2011 |
Quantitative Siegel's theorem for Galois coverings YF Bilu Compositio Mathematica 106 (2), 125-158, 1997 | 35 | 1997 |